# SDR ASAA2018042524382

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,533 hours, 8,324 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM018759
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Part time: 28,530 hours, 8,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 20 FAN BLADE CU-NI-IN COATING BEYOND AREA. FOUND WHILE ACCOMPLISHING TC 78472002.  ACFT GROUNDED.   REMOVED AND REPLACED THE BLADE PAIR NR 8 & 20 IAW AMM 72-21-02-000-802-F00, AND T/C 78472002.
